... 1st half and less than 10mgs in she was throwing up. She got super cold, was itchy all over, got hives, turned white as a ghost, and her heart rate increased to the point they had to call her doctor. She was given steroids & benadryl prior to the start and meds to counter all the side effects and eventually finished the dose after 7 1/2 hours. She hasn't felt very good these couple days after. Does it get better & is it worth it?
No responses have yet been posted. Add your response to this question.
- Ocrevus Information for Consumers
- Ocrevus Information for Healthcare Professionals (includes dosage details)
- Side Effects of Ocrevus (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 5 Aug 2010 • 3 answers
Posted 5 Jan 2014 • 1 answer
Posted 22 Jun 2014 • 2 answers
Posted 29 Sep 2015 • 4 answers
Posted 13 Jan 2018 • 1 answer